ScholarSpace will be down for maintenance on Thursday (8/16) at 8am HST (6pm UTC)
Please use this identifier to cite or link to this item:

The Polychaetous Annelids of the Marshall Islands

File SizeFormat 
v22n2-208-231.pdf10.81 MBAdobe PDFView/Open

Item Summary

Title: The Polychaetous Annelids of the Marshall Islands
Authors: Reish, Donald J.
Issue Date: Apr 1968
Publisher: University of Hawai'i Press
Citation: Reish DJ. 1968. The polychaetous annelids of the Marshall Islands. Pac Sci 22(2): 208-231.
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 22, Number 2, 1968

Please email if you need this content in an ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.